Chapter

Adverse Effects of AEDs–Idiosyncratic Reactions

Daniel Friedman

in Epilepsy

Published on behalf of Oxford University Press

Published in print December 2010 | ISBN: 9780199743506
Published online April 2013 | e-ISBN: 9780199322794 | DOI: http://dx.doi.org/10.1093/med/9780199743506.003.0013

Series: What Do I Do Now

Adverse Effects of AEDs–Idiosyncratic Reactions

Show Summary Details

Preview

AEDs can have rare but serious effects that cannot be predicted by their mechanisms of action or metabolic pathways. These reactions can include hepatic dysfunction, hematologic abnormalities, pancreatitis, and CNS dysfunction.

Chapter.  1254 words. 

Subjects: Neurology

Full text: subscription required

How to subscribe Recommend to my Librarian

Buy this work at Oxford University Press »

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.